MAUDE Adverse Event Report: GYRUS ACMI, INC. MULTIDEBRIDER POWER CONSOLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

GYRUS ACMI, INC. MULTIDEBRIDER POWER CONSOLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number MDCONS100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Tissue Injury (4559)
Date of Event 05/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: the exact age of the patient is unknown, but it is known the patient was 18 to 34 years of age.B3: the event date was in may 2023, however the exact day is unknown.The device was not returned for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or when additional information becomes available.
 
Event or Problem Description
It was reported via a post market clinical follow-up (pmcf) survey, the diego elite was used for soft tissue shaving of the head and neck.The device adequately coagulated bone and soft tissue during the procedure.The following adverse events occurred: bleeding: occurred 1 to 24 hours after the procedure and required re-hospitalization.The patient made a partial recovery to baseline.There were patient comorbidities at the time of procedure that may have attributed to the bleeding.Mucosal injury: occurred less than 1 hour after the procedure and required additional medication.The patient made a partial recovery to baseline.There were patient comorbidities at the time of procedure that may have attributed to the mucosal injury.Nasal symptoms: occurred less than 1 hour after the procedure and required re-hospitalization.The patient made a partial recovery to baseline.There were patient comorbidities at the time of procedure that may have attributed to the nasal symptoms.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial/lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, due limited information provided by the survey, the root cause of the event could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
MULTIDEBRIDER POWER CONSOLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer (Section G)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18263981
Report Number1037007-2023-00024
Device Sequence Number3893825
Product Code GEI
UDI-Device Identifier00821925027770
UDI-Public00821925027770
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDCONS100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale